website will be down on 13/06/2019 and 14/06/2019 due to technical maintenace!

Poisoning with Toxic Chemicals

The latent course of the disease is 15-60 minutes, after which the symptoms of the affection of the nervous appears (e.g., enhanced salvation, discharge of sputum, and perspiration). Breathing accelerates and becomes noisy, with rales beard at a distance. The patient becomes restless and excited. Cramp appears in the legs and the intestine undergoes increased peristalsis which is followed by muscular paralysis and paralysis of the respiratory muscular. The respiratory arrest that follows, causes asphyxia and death.

In accidents connected with the inhalation of the toxic chemicals the victim must be immediately hospitalized. If possible, he should be given 6-8 drops of a 0.1 per cent atropine solution or 1-2 tables of belladonna. When respiration is arrested, artificial respiration should be carried out. When the poisoning is caused by toxins getting into the gastro - intestinal tract, the stomach should be washed with water mixed with suspension of activated carbon. Saline purgatives should also be prescribed. The toxic substances should be removed form the skin and mucous membranes with running water.
Go to Navigation